Research ArticleOpen accessIn the abstractPresentation of the New Invention of an Emergency System that Saves an Airplane after an Accident or Failure with a Navigation Application of the New Invention about Rotating ObjectsAkram LouizJournal of Aircraft and Spacecraft Technology, Vol. 8, Issue 1 · 25 May 2024 · 9,966 accessesView PDFCite
18 results for “Differential operator”
Set a search alertResearch ArticleOpen accessIn the abstractON SOLUTIONS IN THE HYDRODYNAMIC APPROXIMATION OF SOLAR AND STELLAR WINDS WITH VISCOSITYPanagiotis N. Koumantos, Panaiotis K. Pavlakos, Xenophon D. MoussasPhysics International, Vol. 5, Issue 2 · 30 May 2014 · 7,553 accessesView PDFCite
Research ArticleOpen accessIn the abstractKRYLOV’S SUBSPACES ITERATIVE METHODS TO EVALUATE ELECTROSTATIC PARAMETERSMario Versaci, Alessandra Jannelli, Giovanni Angiulli, Francesco Carlo MorabitoAmerican Journal of Applied Sciences, Vol. 11, Issue 3 · 4 Jan 2014 · 7,867 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Computing of Eigenvalues of Differential Equations Q = λP with Eigenparameter in Boundary ConditionsS. M. Al-HarbiJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 29 Jan 2011 · 6,826 accessesView PDFCite
Research ArticleOpen accessIn the abstractSufficient Conditions for Subordination of Meromorphic FunctionsRabha W. Ibrahim, Maslina DarusJournal of Mathematics and Statistics, Vol. 5, Issue 3 · 30 Sep 2009 · 7,208 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Strongly Coupled Linear Elliptic Systems with Application to Otolith Membrane DistortionI.K. YoussefJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,714 accessesView PDFCite
Research ArticleOpen accessIn the abstractConvergence Ratio Profile for Optimal Control Problems Governed by Ordinary Differential Equations with Matrix CoefficientsO. Olotu, S.A. OlorunsolaAmerican Journal of Applied Sciences, Vol. 5, Issue 2 · 28 Feb 2008 · 7,108 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Almost Periodic Solutions of Abstract Semilinear Fractional Inclusions with Weyl-Liouville Derivatives of Order γ ∈ (0, 1]Marko KostićJournal of Mathematics and Statistics, Vol. 13, Issue 3 · 26 Jul 2017 · 6,787 accessesView PDFCite